Telluric currents in the ocean and magnetic declination
Doklady Akademii Nauk, Tome 119 (1958) no. 2, pp. 257-260
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_2_a16,
author = {V. V. Shuleikin},
title = {Telluric currents in the ocean and magnetic declination},
journal = {Doklady Akademii Nauk},
pages = {257--260},
year = {1958},
volume = {119},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_2_a16/}
}
V. V. Shuleikin. Telluric currents in the ocean and magnetic declination. Doklady Akademii Nauk, Tome 119 (1958) no. 2, pp. 257-260. http://geodesic.mathdoc.fr/item/DAN_1958_119_2_a16/